DOI 10.1001/archsurg.1977.01370030093016
Dextran 40-induced coagulopathy confused with von Willebrand disease.
Аннотация
In a patient who had undergone reconstructive surgery on the subclavian artery and was treated postoperatively with aspirin and dextran 40, a bleeding diathesis developed within 24 hours. This was at first thought to be von Willebrand disease, since the bleeding time was longer than ten minutes; the factor VIII level, 28%; and the activated partial thromboplastin time, 50 seconds (normal 30 to 38). The patient's defect responded to discontinuance of the low-molecular-weight, dextran and aspirin therapy and administration of a cryoprecipitate. Later studies of the coagulation mechanism up to two and one-half months were entirely normal. The postoperative defect therefore was assumed to have been the result of the administration of dextran and aspirin. It is possible that in a similar future case, discontinuance of dextran infusion and administration of a single bolus of 12 bags of cryoprecipitate may be adequate treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.